# SDR CA110718015

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767-33A
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AIR TURN BACK UNABLE TO PRESSUIZE FOUND THE FWD EQUIP VLV CB PULLED. CLIMBING THROUGH 14,000 FT AFTER DEPARTURE. THE CABIN ALTITUDE BEGAN TO CLIMB RAPIDLY AND EFFORTS TO CONTROL IT WERE UNSUCCESSFUL.  AN EMERGENCY WAS DECLARED AND EMERGENCY DESCENT WAS INITIATED.  THE OXYGEN MASKS DID NOT DEPLOY.  PREVIOUS CREW REPORTED THAT THEY WERE ADVISED TO PULL CIRCUIT BREAKER "P13" ON P11 PANEL DURING TAXI OUT.  SUBSEQUENTLY, THE SUSPECTED OVERBOARD EXHAUST VALVE ASSOCIATED TO CIRCUIT BREAKER THAT WAS FOUND OPEN DURING TROUBLESHOOTING, WAS IDENTIFIED AS WORKING PROPERLY.  CB P13 FOUND OPEN REF LOG 4515441(MEL 21-58-05) SUSPECTED INCORRECT MAINT ACTION CARRIED OUT.  NO CB REQUIRED, COLLARED FOR 21-58-05.  CB NOW RESET.
